MURAL - Maynooth University Research Archive Library



    Renormalisation flow and geodesics on the moduli space of four dimensional N=2 supersymmetric Yang–Mills theory


    Dolan, Brian P. (1998) Renormalisation flow and geodesics on the moduli space of four dimensional N=2 supersymmetric Yang–Mills theory. Physics Letters B, 418 (1-2). pp. 107-110. ISSN 0370-2693

    [img]
    Preview
    Download (71kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    It is shown that the β-functions for four dimensional N=2 supersymmetric Yang–Mills theory without matter give integral curves on the moduli space some of which are geodesics of the natural metric on the moduli space. In particular the flow lines which cross-over from the weak coupling limit (asymptotically free theory) to the singular points, representing the strong coupling limit, are geodesics. A possible connection with irreversibility is discussed.

    Item Type: Article
    Keywords: supersymmetry; renormalisation; irreversibility; geodesics;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 10499
    Identification Number: https://doi.org/10.1016/S0370-2693(97)01399-3
    Depositing User: Dr. Brian Dolan
    Date Deposited: 18 Feb 2019 15:27
    Journal or Publication Title: Physics Letters B
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year